Results 1 to 2 of 2
Synthroid
  1. #1
    Terri22 is offline New Member
    Join Date
    May 2005
    Location
    .
    Posts
    1

    Default Synthroid

    Has anybody ever had these symptoms when taking Synthroid? I have increased appetite, nervousness, rapid heartbeat, sleeplessness, leg cramps irritability,inability to relax, weight gain, hungry all of the time, and I talk continually. Please let me know if you have experienced any of this and what you did to correct it. Thank you.

  2. #2
    Geriwong is offline Member
    Join Date
    Mar 2005
    Location
    .
    Posts
    90

    Default

    What you mentioned are side effects of synthroid, but they occur usually at excessive dosage when your metabolism increases too rapidly, I suggest you visit your GP to reduce the dose or withhold for 1-2 days and start again at a lower dose.

    Hope this can help

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22